MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the tracheostomy tube experienced inflation/deflation issues.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication regarding a pilot balloon.According to the reporter, there was a cuff inflation/deflation issue.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was evaluated and the reported event was confirmed.The product is used in treatment.Product does not meet specification.The reported event was confirmed.The device history record review shows the product was released to specification.The investigation found cuff leakage but the sample was used.The investigation isolated the failure to the following: the most probable root cause is ¿cuff punctured/ ruptured during insertion/use¿ which is as a result of the cuff contact with a sharp/rough surface e.G.Teeth, utensils used during intubation.As stated in the ¿warnings/pre cautions¿ section of the product instructions for use ¿various bony anatomical structures (e.G.Teeth) within the intubation routes or any intubation tools with sharp surfaced present a treat to maintaining cuff integrity¿.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6716206
Report Number2936999-2017-05321
Device Sequence Number13764932
Product Code BTR
UDI-Device Identifier30884521032525
UDI-Public30884521032525
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Model Number18870
Device Catalogue Number18870
Device Lot Number16H0282JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer02/02/2018
02/20/2018
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date02/19/2018
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight99